# SDR USAA980432

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 42,998 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 CEHCK VISUAL INSPECTION, FOUND A 1.5 INCH CRACK IN EXTERNAL SKIN RIGHT SIDE OF FUSELAGE AT STATION 727A PLUS 8 INCHES AND STRINGER 18R.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6.  (M)
